# SDR SWAA2016102509070

- Difficulty date: October 17, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE CLIP CRACKED AT BS 440, STR 26L.  R&R CLIP IAW SRM AND DWG.
